Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 103, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 7, 2014, 7:14 PM CDT for Brewster County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2014, 7:14 PM CDT (00:14 UTC)
- Expired
- Jun 7, 2014, 7:58 PM CDT
- In force
- 44 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Brewster County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1110 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
757 WUUS54 KMAF 080014 SVRMAF TXC043-080115- /O.NEW.KMAF.SV.W.0103.140608T0014Z-140608T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 714 PM CDT SAT JUN 7 2014 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS... * UNTIL 815 PM CDT * AT 711 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18 MILES NORTHWEST OF TERLINGUA RANCH LODGE...OR 29 MILES NORTH OF LAJITAS...MOVING SOUTH AT 20 MPH. THIS STORM WAS OVER SH118. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... TERLINGUA RANCH LODGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. && LAT...LON 2935 10329 2932 10375 2992 10379 2991 10354 TIME...MOT...LOC 0014Z 340DEG 17KT 2963 10358 $$
2 follow-up statements
554 WWUS54 KMAF 080046 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 746 PM CDT SAT JUN 7 2014 TXC043-080115- /O.CON.KMAF.SV.W.0103.000000T0000Z-140608T0115Z/ BREWSTER- 746 PM CDT SAT JUN 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WEST CENTRAL BREWSTER COUNTY... AT 742 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF TERLINGUA RANCH AIRPORT...OR ABOUT 20 MILES NORTHWEST OF CHISOS BASIN...MOVING SOUTH AT 20 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... TERLINGUA RANCH AIRPORT...TERLINGUA RANCH LODGE AND STUDY BUTTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. && LAT...LON 2935 10329 2932 10375 2992 10379 2991 10354 TIME...MOT...LOC 0046Z 340DEG 17KT 2950 10346 $$
006 WWUS54 KMAF 080058 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 758 PM CDT SAT JUN 7 2014 TXC043-080105- /O.CAN.KMAF.SV.W.0103.000000T0000Z-140608T0115Z/ BREWSTER- 758 PM CDT SAT JUN 7 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BREWSTER COUNTY IS CANCELLED... AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. && LAT...LON 2935 10329 2932 10375 2992 10379 2991 10354 TIME...MOT...LOC 0055Z 340DEG 17KT 2946 10344 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:51 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 7, 6:51 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
651 PM CDT Sat Jun 7 2014
.UPDATE...
Severe Thunderstorm Watch 256 issued.
&&
.DISCUSSION...
Updated forecast to expand/increase pops tonight across Big
Bend... Trans Pecos... and Western Permian Basin. Possibility of
current storms expanding northward along state boundary.
&&
.AVIATION...
Evening storms continue across Trans Pecos. Have included mention
in FST... PEQ... and INK TAF. Storm coverage may expand to MAF
and HOB over the next few hours. Have kept forecast VFR but MVFR
conditions possible near storms.
&&
.PREV DISCUSSION... /ISSUED 230 PM CDT Sat Jun 7 2014/
DISCUSSION...
Not many changes to the current forecast. WV imagery continues
zonal flow aloft over West Texas and SE NM, w/the thermal ridge
centered west of the region, and resulting in triple-digit temps
over the western zones. Latest sfc analysis shows the sfc trough
persisting near KELP, and maintaining healthy return flow/moisture
advection into the region, w/a current dewpoint of 63F at KMAF.
Mesoanalysis indicates the cap has eroded south, where convection is
developing over the Davis Mtns. To the far north, convection was
developing along a boundary in the Texas Panhandle. These two areas
will be the focus of tonight's convection, especially north, where
models develop a MCS on the boundary as it moves south later this
afternoon/night, and clip the NE CWA. 40-50kt deep layer shear will
favor best chances for severe w/the MCS as it rolls through.
Forecast soundings suggest a hail and wind threat, although strong
0-3km helicities will put tornado possibilities in play as well.
We'll emphasize this in the HWO, and mention svr in the grids.
Sunday, thicknesses/heights decrease as an upper trough digs into the
Central Plains, w/models developing convection along a dryline by
late afternoon, and possibly another MCS NE overnight. Again, best
chances of severe will be north of the Pecos, where models continue
to emphasize better deep layer shear.
Monday, convection tapers off to the east as a cold front moves into
the region, bringing afternoon temps to well-below normal. This
will be short-lived, though, as the upper ridge begins building over
southern Chihuahua Tuesday. Temps should rebound Tuesday afternoon
to slightly-abv normal, then to the triple-digits again Wednesday.
A trough passing to the north midweek will backdoor a front into the
area Thursday, bringing a little relief Friday/Saturday, but temps
should remain above normal. 'Have kept extended grids dry.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...HEAT ADVISORY until 7 PM CDT this evening FOR THE FOLLOWING
ZONES... Big Bend Area...Presidio Valley.
&&Hazardous weather outlook, Jun 7, 2:24 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 224 PM CDT SAT JUN 7 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-081930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 224 PM CDT SAT JUN 7 2014 /124 PM MDT SAT JUN 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH TEMPERATURES AROUND 106 DEGREES ARE EXPECTED THIS AFTERNOON ALONG THE RIO GRANDE. THIS WILL INCREASE THE RISK OF DEHYDRATION AND HEAT EXHAUSTION. A HEAT ADVISORY IS IN EFFECT FOR THE PRESIDIO VALLEY...THE RIO GRANDE AND BREWSTER COUNTY UNTIL THIS EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE DAVIS MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS...AND THE WESTERN PORTIONS OF THE PERMIAN BASIN THIS AFTERNOON AND EVENING. ALSO SCATTERED STORMS ARE POSSIBLE ACROSS THE NORTH AND NORTHEAST BASIN THIS EVENING AND OVERNIGHT. SOME OF THESE STORMS MAY BE STRONG TO SEVERE AND CAPABLE OF 50 TO 60 MPH GUSTS...LARGE HAIL...AND FREQUENT LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA SUNDAY AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS COULD APPROACH SEVERE LEVELS...ESPECIALLY ACROSS THE NORTHERN PORTIONS OF THE PERMIAN BASIN AND THE ROLLING PLAINS. UNSEASONABLY HOT TEMPERATURES WILL AGAIN RETURN TO THE AREA STARTING NEXT WEDNESDAY AS TEMPERATURES CLIMB WELL ABOVE 100 DEGREES ACROSS MUCH OF THE AREA. THIS WILL MAY RESULT IN THE ISSUANCE OF HEAT WARNINGS OR ADVISORIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 7, 5:36 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 536 PM CDT SAT JUN 7 2014 TXZ074-081-072315- DAVIS/APACHE MOUNTAINS AREA-BIG BEND AREA- 536 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING WEST CENTRAL BREWSTER COUNTY UNTIL 615 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 13 MILES NORTH OF ELEPHANT MOUNTAIN AT 536 PM CDT...MOVING SOUTH AT 20 MPH. THIS STORM IS OVER SH 118. LAT...LON 2995 10328 2997 10371 3024 10371 3033 10353 TIME...MOT...LOC 2236Z 340DEG 17KT 3019 10358
Special weather statement, Jun 7, 6:02 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 602 PM CDT SAT JUN 7 2014 TXZ079>081-072345- MARFA PLATEAU-BIG BEND AREA-PRESIDIO VALLEY- 602 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING SOUTHEASTERN PRESIDIO AND SOUTHWESTERN BREWSTER COUNTIES UNTIL 645 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF STUDY BUTTE AT 601 PM CDT...MOVING NORTHWEST AT 10 MPH. A SECOND STORM STORM WAS LOCATED 10 MILES NORTHWEST OF BEND RANCH STATE PARK. LAT...LON 2948 10417 2974 10399 2939 10331 2927 10346 TIME...MOT...LOC 2301Z 137DEG 10KT 2940 10346
Special weather statement, Jun 7, 6:18 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 618 PM CDT SAT JUN 7 2014 TXZ080-081-072345- MARFA PLATEAU-BIG BEND AREA- 618 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING EAST CENTRAL PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES UNTIL 645 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER EAST CENTRAL PRESIDIO COUNTY AT 618 PM CDT...MOVING EAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. && LAT...LON 2993 10379 2961 10379 2981 10404 2998 10397 TIME...MOT...LOC 2318Z 289DEG 15KT 2987 10390
Special weather statement, Jun 7, 6:28 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 628 PM CDT SAT JUN 7 2014 TXZ081-080000- BIG BEND AREA- 628 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING SOUTH CENTRAL BREWSTER COUNTY UNTIL 700 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED 8 MILES WEST OF TERLINGUA RANCH LODGE AT 628 PM CDT...MOVING NORTH AT 10 MPH. THIS STORM WAS OVER SH118. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. && LAT...LON 2932 10331 2934 10367 2961 10362 2965 10348 TIME...MOT...LOC 2328Z 160DEG 6KT 2948 10352
Special weather statement, Jun 7, 6:53 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 653 PM CDT SAT JUN 7 2014 TXZ080-081-080030- MARFA PLATEAU-BIG BEND AREA- 653 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING EAST CENTRAL PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES UNTIL 730 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER EXTREME EAST CENTRAL PRESIDIO COUNTY AT 653 PM CDT...MOVING SOUTH AT 20 MPH. ANOTHER STRONG STORM WAS LOCATED TO THE EAST OVER SH118. LOCALLY HEAVY RAIN IS ALSO POSSIBLE ALONG WITH SMALL HAIL AND GUSTY WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. && LAT...LON 2952 10322 2947 10381 2980 10393 2994 10369 TIME...MOT...LOC 2353Z 340DEG 17KT 2974 10379
Special weather statement, Jun 7, 6:56 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 656 PM CDT SAT JUN 7 2014 TXZ059-060-080030- LOVING-WINKLER- 656 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING EASTERN LOVING AND WEST CENTRAL WINKLER COUNTIES UNTIL 730 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER STATE HIGHWAY 302 IN EXTREME EASTERN LOVING COUNTY AT 655 PM CDT...MOVING NORTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. && LAT...LON 3192 10324 3170 10321 3166 10344 3181 10353 TIME...MOT...LOC 2355Z 244DEG 10KT 3177 10339
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:43 PM CDT | Special Weather Statement | MAF | Ward | 32 min |
| Jun 7, 7:48 PM CDT | Special Weather Statement | MAF | Andrews | 27 min |
| Jun 7, 8:01 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 59 min |
| Jun 7, 8:28 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| Jun 7, 8:51 PM CDT | Special Weather Statement | MAF | 24 min | |
| Jun 7, 9:04 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 56 min |
| Jun 7, 9:06 PM CDT | Special Weather Statement | MAF | Gaines | 39 min |
| Jun 7, 9:14 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 61 min |
| Jun 8, 1:00 AM CDT | Special Weather Statement | MAF | Borden, Dawson, Gaines | 30 min |
| Jun 8, 1:21 AM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Gaines | 3 hr |
| Jun 8, 1:32 AM CDT | Special Weather Statement | MAF | Borden, Dawson, Scurry | 58 min |
| Jun 8, 2:54 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 66 min |
| Jun 8, 3:05 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 3 hr |
| Jun 8, 4:09 AM CDT | Special Weather Statement | MAF | Gaines | 36 min |
| Jun 8, 10:13 AM CDT | Special Weather Statement | MAF | Gaines | 32 min |
| Jun 8, 11:07 AM CDT | Special Weather Statement | MAF | Dawson | 23 min |
| Jun 8, 1:47 PM CDT | Special Weather Statement | MAF | 28 min | |
| Jun 8, 2:05 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 55 min |
| Jun 8, 2:18 PM CDT | Flash Flood Watch | MAF | Borden, Dawson, Gaines, Howard, Mitchell, Scurry | 20 hr |
| Jun 8, 2:31 PM CDT | Special Weather Statement | MAF | Pecos | 29 min |
| Jun 8, 3:05 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 55 min |
| Jun 8, 3:37 PM CDT | Special Weather Statement | MAF | Jeff Davis | 53 min |
| Jun 8, 4:14 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Pecos, Presidio, Reeves | 3 hr |
| Jun 8, 4:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 61 min |
| Jun 8, 4:56 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 3 hr |
| Jun 8, 5:30 PM CDT | Special Weather Statement | MAF | Brewster | 30 min |
| Jun 8, 5:43 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 62 min |
| Jun 8, 5:52 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 53 min |
| Jun 8, 6:42 PM CDT | Special Weather Statement | MAF | Terrell | 63 min |
| Jun 8, 6:45 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.